Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On homogeneous nilpotent groups and rings


Authors: Gregory Cherlin, Dan Saracino and Carol Wood
Journal: Proc. Amer. Math. Soc. 119 (1993), 1289-1306
MSC: Primary 03C60; Secondary 03C10, 16N40, 20F18
MathSciNet review: 1160294
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new framework for the construction of homogeneous nilpotent groups and rings which goes a long way toward unifying the two cases, and enables us to extend previous constructions, producing a variety of new examples. In particular we find ingredients for the manufacture of $ 2{}^\aleph 0$ homogeneous nilpotent groups "in nature".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C60, 03C10, 16N40, 20F18

Retrieve articles in all journals with MSC: 03C60, 03C10, 16N40, 20F18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1160294-0
PII: S 0002-9939(1993)1160294-0
Keywords: Amalgamation, bilinear, category, group, homogeneous, nilpotent, ring
Article copyright: © Copyright 1993 American Mathematical Society